# SDR R61A201310061052

- Difficulty date: October 6, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 9,452 hours, 9,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Zone 200
- Part time: 9,452 hours, 9,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE LT INBD SEAT TRACK BS 697.6 TO 728.102.   R & R THE SEAT TRACK IAW SRM 51-42-05, 51-41-00 & 51-40-15.
